W. Jacob Ogden
Ph. D. Candidate, Department of Mathematics, University of Washington
Email: wjogden@uw.edu
Research Interests: Geometric Analysis, Partial Differential Equations
Advisor: Yu Yuan
Papers:
-
Grim Raindrop: A Translating Solution to Curve Diffusion Flow, (with M. Warren). Submitted.
-
A constant rank theorem for special Lagrangian equations, (with Y. Yuan). Submitted.
-
Remarks on the Complex Euler Equations, (with D. Albritton). Commun. Pure Appl. Anal. 23 (2024), no 10, 1407-1422. (arXiv preprint.)
-
Sobolev and Schatten Estimates for the Complex Green Operator on Spheres, (with E. Kim, T. Reerink, Y. Zeytuncu). New York J. Math. 26 (2020) 261-271. (arXiv preprint.)
-
Polynomials on the Sierpinski Gasket with Respect to Different Laplacians which are Symmetric and Self-Similar, (with C. Loring, E. Sandine, R. S. Strichartz). J. Fractal Geom. 7 (2020) no. 4 387-444. (arXiv preprint.)
CV